# SDR HALA2011060100250

- Difficulty date: June 1, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,180 hours, 809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER START EMERGENCY LIGHTS SIGN ON AND FLASHING CYCLED EMERGENCY LIGHTS NO CHANGE.  FOUND MOISTURE AND LITE CORROSION AT CONNECTOR PLUG LOCATED AT 5158VC CLEANED AND RESECURED IAW AWM 33-51-05 AND AMM 33-31.  OPS CK OK.
